@article {alexeev, AUTHOR = {Alekseev, V. A.}, TITLE = {On conditions for the rationality of three-folds with a pencil of del {P}ezzo surfaces of degree {$4$}}, JOURNAL = {Mat. Zametki}, FJOURNAL = {Akademiya Nauk SSSR. Matematicheskie Zametki}, VOLUME = {41}, YEAR = {1987}, NUMBER = {5}, PAGES = {724--730, 766}, ISSN = {0025-567X}, MRCLASS = {14J30 (14E35 14K30)}, MRNUMBER = {898133 (88j:14048)}, MRREVIEWER = {I. Dolgachev}, } @article {arason, AUTHOR = {Arason, J{\'o}n Kr.}, TITLE = {Cohomologische invarianten quadratischer {F}ormen}, JOURNAL = {J. Algebra}, FJOURNAL = {Journal of Algebra}, VOLUME = {36}, YEAR = {1975}, NUMBER = {3}, PAGES = {448--491}, ISSN = {0021-8693}, MRCLASS = {10C05 (18F25)}, MRNUMBER = {0389761}, MRREVIEWER = {Horst Pfeuffer}, } @article {ArtMum, AUTHOR = {Artin, M. and Mumford, D.}, TITLE = {Some elementary examples of unirational varieties which are not rational}, JOURNAL = {Proc. London Math. Soc. (3)}, FJOURNAL = {Proceedings of the London Mathematical Society. Third Series}, VOLUME = {25}, YEAR = {1972}, PAGES = {75--95}, ISSN = {0024-6115}, MRCLASS = {14J10 (14F25)}, MRNUMBER = {0321934 (48 \#299)}, MRREVIEWER = {M. Nagata}, } @article {auel-co, AUTHOR = {Auel, Asher and Parimala, R. and Suresh, V.}, TITLE = {Quadric surface bundles over surfaces}, JOURNAL = {Doc. Math.}, FJOURNAL = {Documenta Mathematica}, YEAR = {2015}, NUMBER = {Extra vol.: Alexander S. Merkurjev's sixtieth birthday}, PAGES = {31--70}, ISSN = {1431-0635}, MRCLASS = {14J60 (11E08 11E88 14F22 16H05)}, MRNUMBER = {3404375}, } @article {batyrev-cox, AUTHOR = {Batyrev, Victor V. and Cox, David A.}, TITLE = {On the {H}odge structure of projective hypersurfaces in toric varieties}, JOURNAL = {Duke Math. J.}, FJOURNAL = {Duke Mathematical Journal}, VOLUME = {75}, YEAR = {1994}, NUMBER = {2}, PAGES = {293--338}, ISSN = {0012-7094}, CODEN = {DUMJAO}, MRCLASS = {14M25 (14C30 14D07 14F10)}, MRNUMBER = {1290195}, MRREVIEWER = {I. Dolgachev}, DOI = {10.1215/S0012-7094-94-07509-1}, URL = {http://dx.doi.org/10.1215/S0012-7094-94-07509-1}, } @article {Beau77, AUTHOR = {Beauville, Arnaud}, TITLE = {Vari\'et\'es de {P}rym et jacobiennes interm\'ediaires}, JOURNAL = {Ann. Sci. \'Ecole Norm. Sup. (4)}, FJOURNAL = {Annales Scientifiques de l'\'Ecole Normale Sup\'erieure. Quatri\`eme S\'erie}, VOLUME = {10}, YEAR = {1977}, NUMBER = {3}, PAGES = {309--391}, ISSN = {0012-9593}, MRCLASS = {14K30 (14C30 14J99 14M20)}, MRNUMBER = {0472843 (57 \#12532)}, MRREVIEWER = {T. Oda}, } @article {beau-det, AUTHOR = {Beauville, Arnaud}, TITLE = {Determinantal hypersurfaces}, NOTE = {Dedicated to William Fulton on the occasion of his 60th birthday}, JOURNAL = {Michigan Math. J.}, FJOURNAL = {The Michigan Mathematical Journal}, VOLUME = {48}, YEAR = {2000}, PAGES = {39--64}, ISSN = {0026-2285}, MRCLASS = {14M12 (14J70)}, MRNUMBER = {1786479}, MRREVIEWER = {Laurent Manivel}, DOI = {10.1307/mmj/1030132707}, URL = {http://dx.doi.org/10.1307/mmj/1030132707}, } @misc {beau-survey, AUTHOR = {Beauville, Arnaud}, TITLE = {The {L}\"uroth problem}, note = {{\tt arXiv:1507.02476}}, year = {2015}, } @article {Beau-AG, AUTHOR = {Beauville, Arnaud}, TITLE = {A very general quartic double fourfold or fivefold is not stably rational}, JOURNAL = {Algebr. Geom.}, FJOURNAL = {Algebraic Geometry}, VOLUME = {2}, YEAR = {2015}, NUMBER = {4}, PAGES = {508--513}, ISSN = {2214-2584}, MRCLASS = {14E20 (14E08)}, MRNUMBER = {3403239}, } @article {Beau-AG-E, AUTHOR = {Beauville, Arnaud}, TITLE = { Erratum: A very general quartic double fourfold or fivefold is not stably rational (Algebraic Geometry 2, no. 4 (2015), 508-513)}, JOURNAL = {Algebr. Geom.}, FJOURNAL = {Algebraic Geometry}, VOLUME = {3}, YEAR = {2016}, NUMBER = {1}, PAGES = {137--137}, } @article {beau-6, AUTHOR = {Beauville, Arnaud}, TITLE = {A very general sextic double solid is not stably rational}, JOURNAL = {Bull. Lond. Math. Soc.}, FJOURNAL = {Bulletin of the London Mathematical Society}, VOLUME = {48}, YEAR = {2016}, NUMBER = {2}, PAGES = {321--324}, ISSN = {0024-6093}, MRCLASS = {14-XX}, MRNUMBER = {3483069}, DOI = {10.1112/blms/bdv098}, URL = {http://dx.doi.org/10.1112/blms/bdv098}, note = {{\tt arXiv:1411.7484}}, } @incollection {Beau86, AUTHOR = {Beauville, Arnaud}, TITLE = {Le groupe de monodromie des familles universelles d'hypersurfaces et d'intersections compl\`etes}, BOOKTITLE = {Complex analysis and algebraic geometry ({G}\"ottingen, 1985)}, SERIES = {Lecture Notes in Math.}, VOLUME = {1194}, PAGES = {8--18}, PUBLISHER = {Springer, Berlin}, YEAR = {1986}, MRCLASS = {14J10 (14D05 14H10 14M10)}, MRNUMBER = {855873 (87m:14035)}, MRREVIEWER = {I. Dolgachev}, DOI = {10.1007/BFb0076991}, URL = {http://dx.doi.org/10.1007/BFb0076991}, } @article {CDK, AUTHOR = {Cattani, Eduardo and Deligne, Pierre and Kaplan, Aroldo}, TITLE = {On the locus of {H}odge classes}, JOURNAL = {J. Amer. Math. Soc.}, FJOURNAL = {Journal of the American Mathematical Society}, VOLUME = {8}, YEAR = {1995}, NUMBER = {2}, PAGES = {483--506}, ISSN = {0894-0347}, MRCLASS = {14D07 (14C30 32G20 32J25)}, MRNUMBER = {1273413}, MRREVIEWER = {Claire Voisin}, DOI = {10.2307/2152824}, URL = {http://dx.doi.org/10.2307/2152824}, } @article {CCG, AUTHOR = {Carlini, Enrico and Chiantini, Luca and Geramita, Anthony V.}, TITLE = {Complete intersections on general hypersurfaces}, NOTE = {Special volume in honor of Melvin Hochster}, JOURNAL = {Michigan Math. J.}, FJOURNAL = {Michigan Mathematical Journal}, VOLUME = {57}, YEAR = {2008}, PAGES = {121--136}, ISSN = {0026-2285}, MRCLASS = {14M10 (13C40 14J70)}, MRNUMBER = {2492444 (2010b:14098)}, MRREVIEWER = {Juan C. Migliore}, DOI = {10.1307/mmj/1220879400}, URL = {http://dx.doi.org/10.1307/mmj/1220879400}, } @article {Cheltsov-NNQT, AUTHOR = {Cheltsov, Ivan}, TITLE = {Nonrational nodal quartic threefolds}, JOURNAL = {Pacific J. Math.}, FJOURNAL = {Pacific Journal of Mathematics}, VOLUME = {226}, YEAR = {2006}, NUMBER = {1}, PAGES = {65--81}, ISSN = {0030-8730}, CODEN = {PJMAAI}, MRCLASS = {14E08 (14J30 14J45 14M20)}, MRNUMBER = {2247856 (2007e:14024)}, MRREVIEWER = {Massimiliano Mella}, DOI = {10.2140/pjm.2006.226.65}, URL = {http://dx.doi.org/10.2140/pjm.2006.226.65}, } @article {ct-pirutka, author = {Jean-Louis Colliot-Th\'el\`ene and Alena Pirutka}, title = {Hypersurfaces quartiques de dimension 3 : non rationalit\'e stable}, JOURNAL = {Ann. Sci. ENS}, FJOURNAL = {Ann. Sci. ENS}, VOLUME = {49}, YEAR = {2016}, NUMBER = {2}, PAGES = {735--801}, } @article {ct-pir-cyclic, author = {Jean-Louis Colliot-Th\'el\`ene and Alena Pirutka}, title = {Cyclic covers that are not stably rational}, note = {{\tt arXiv:1506.0042v2}}, journal = {Izvestiya RAN, Ser. Math.}, volume = {80}, year = {2016}, NUMBER = {4} } @article {CTV, AUTHOR = {Colliot-Th{\'e}l{\`e}ne, Jean-Louis and Voisin, Claire}, TITLE = {Cohomologie non ramifi\'ee et conjecture de {H}odge enti\`ere}, JOURNAL = {Duke Math. J.}, FJOURNAL = {Duke Mathematical Journal}, VOLUME = {161}, YEAR = {2012}, NUMBER = {5}, PAGES = {735--801}, ISSN = {0012-7094}, CODEN = {DUMJAO}, MRCLASS = {14F43 (14C30 14E05)}, MRNUMBER = {2904092}, MRREVIEWER = {Christian Schnell}, DOI = {10.1215/00127094-1548389}, URL = {http://dx.doi.org/10.1215/00127094-1548389}, } @article {DG, AUTHOR = {Donagi, R. and Green, M. L.}, TITLE = {A new proof of the symmetrizer lemma and a stronger weak {T}orelli theorem for projective hypersurfaces}, JOURNAL = {J. Differential Geom.}, FJOURNAL = {Journal of Differential Geometry}, VOLUME = {20}, YEAR = {1984}, NUMBER = {2}, PAGES = {459--461}, ISSN = {0022-040X}, CODEN = {JDGEAS}, MRCLASS = {14J15}, MRNUMBER = {788289}, MRREVIEWER = {Mei Chu Chang}, URL = {http://projecteuclid.org/euclid.jdg/1214439288}, } @article {vG, AUTHOR = {van Geemen, Bert}, TITLE = {Some remarks on {B}rauer groups of {$K3$} surfaces}, JOURNAL = {Adv. Math.}, FJOURNAL = {Advances in Mathematics}, VOLUME = {197}, YEAR = {2005}, NUMBER = {1}, PAGES = {222--247}, ISSN = {0001-8708}, CODEN = {ADMTA4}, MRCLASS = {14F22 (14E20 14J27 14J28)}, MRNUMBER = {2166182 (2006h:14025)}, MRREVIEWER = {Tihomir A. Petrov}, DOI = {10.1016/j.aim.2004.10.004}, URL = {http://dx.doi.org/10.1016/j.aim.2004.10.004}, } @book {GM, AUTHOR = {Goresky, Mark and MacPherson, Robert}, TITLE = {Stratified {M}orse theory}, SERIES = {Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)]}, VOLUME = {14}, PUBLISHER = {Springer-Verlag, Berlin}, YEAR = {1988}, PAGES = {xiv+272}, ISBN = {3-540-17300-5}, MRCLASS = {57R70 (14F45 32C10 32C42 57N80 58A35 58C27)}, MRNUMBER = {932724}, MRREVIEWER = {K. Lamotke}, DOI = {10.1007/978-3-642-71714-7}, URL = {http://dx.doi.org/10.1007/978-3-642-71714-7}, } @article {HarTu, AUTHOR = {Harris, Joe and Tu, Loring W.}, TITLE = {On symmetric and skew-symmetric determinantal varieties}, JOURNAL = {Topology}, FJOURNAL = {Topology. An International Journal of Mathematics}, VOLUME = {23}, YEAR = {1984}, NUMBER = {1}, PAGES = {71--84}, ISSN = {0040-9383}, CODEN = {TPLGAF}, MRCLASS = {14M12 (32L10 58A14)}, MRNUMBER = {721453 (85c:14032)}, MRREVIEWER = {Ragni Piene}, DOI = {10.1016/0040-9383(84)90026-0}, URL = {http://dx.doi.org/10.1016/0040-9383(84)90026-0}, } @article {hassett-JAG, AUTHOR = {Hassett, Brendan}, TITLE = {Some rational cubic fourfolds}, JOURNAL = {J. Algebraic Geom.}, FJOURNAL = {Journal of Algebraic Geometry}, VOLUME = {8}, YEAR = {1999}, NUMBER = {1}, PAGES = {103--114}, ISSN = {1056-3911}, MRCLASS = {14J35 (14C30 14E08 14M20)}, MRNUMBER = {1658216}, MRREVIEWER = {Kristian Ranestad}, } @misc {HKT, AUTHOR = {Hassett, Brendan and Kresch, Andrew and Tschinkel, Yuri}, TITLE = {On the moduli of degree $4$ {D}el {P}ezzo surfaces}, NOTE = {To appear in the proceedings of the `{D}evelopment of {M}oduli {T}heory' conference in honor of {S}. {M}ukai's 60th birthday, {\tt{arXiv:1312.6734}}}, year = {2015}, } @article {HKT-conic, AUTHOR = {Hassett, Brendan and Kresch, Andrew and Tschinkel, Yuri}, TITLE = {Stable rationality and conic bundles}, journal ={Math. Annalen}, note = {{\tt arXiv:1503.08497}}, volume = {to appear}, year = {2015}, } @misc {HPT, AUTHOR = {Hassett, Brendan and Pirutka, Alena and Tschinkel, Yuri}, TITLE = {Stable rationality quadric surface bundles over surfaces}, note = {{\tt arXiv:1603.09262}}, year = {2016}, } @article {HTCEJM, AUTHOR = {Hassett, Brendan and Tschinkel, Yuri}, TITLE = {Quartic del {P}ezzo surfaces over function fields of curves}, JOURNAL = {Cent. Eur. J. Math.}, FJOURNAL = {Central European Journal of Mathematics}, VOLUME = {12}, YEAR = {2014}, NUMBER = {3}, PAGES = {395--420}, ISSN = {1895-1074}, MRCLASS = {14D10 (14D05 14G05 14H40 14J10 14J45)}, MRNUMBER = {3145898}, DOI = {10.2478/s11533-013-0354-1}, URL = {http://dx.doi.org/10.2478/s11533-013-0354-1}, } @article {HaVA, AUTHOR = {Hassett, Brendan and V{\'a}rilly-Alvarado, Anthony}, TITLE = {Failure of the {H}asse principle on general {$K3$} surfaces}, JOURNAL = {J. Inst. Math. Jussieu}, FJOURNAL = {Journal of the Institute of Mathematics of Jussieu. JIMJ. Journal de l'Institut de Math\'ematiques de Jussieu}, VOLUME = {12}, YEAR = {2013}, NUMBER = {4}, PAGES = {853--877}, ISSN = {1474-7480}, MRCLASS = {11G35 (14F22 14G05)}, MRNUMBER = {3103134}, MRREVIEWER = {J{\"o}rg Jahnel}, } @article {IlMark, AUTHOR = {Iliev, A. and Markushevich, D.}, TITLE = {The {A}bel-{J}acobi map for a cubic threefold and periods of {F}ano threefolds of degree 14}, JOURNAL = {Doc. Math.}, FJOURNAL = {Documenta Mathematica}, VOLUME = {5}, YEAR = {2000}, PAGES = {23--47 (electronic)}, ISSN = {1431-0635}, MRCLASS = {14J30 (14J45 14J60 14K30)}, MRNUMBER = {1739270 (2000m:14042)}, MRREVIEWER = {Jan Nagel}, } @incollection {isk-prokhorov, AUTHOR = {Iskovskikh, V. A. and Prokhorov, Yu. G.}, TITLE = {Fano varieties}, BOOKTITLE = {Algebraic geometry, {V}}, SERIES = {Encyclopaedia Math. Sci.}, VOLUME = {47}, PAGES = {1--247}, PUBLISHER = {Springer, Berlin}, YEAR = {1999}, MRCLASS = {14J45 (14E07 14F22 14K30)}, MRNUMBER = {1668579 (2000b:14051b)}, MRREVIEWER = {Takao Fujita}, } @Misc{M2, author = {Grayson, Daniel R. and Stillman, Michael E.}, title = {Macaulay2, a software system for research in algebraic geometry}, howpublished = {Available at \url{http://www.math.uiuc.edu/Macaulay2/}} } @article {MoriMukai-manuscripta, AUTHOR = {Mori, Shigefumi and Mukai, Shigeru}, TITLE = {Classification of {F}ano {$3$}-folds with {$B_{2}\geq 2$}}, JOURNAL = {Manuscripta Math.}, FJOURNAL = {Manuscripta Mathematica}, VOLUME = {36}, YEAR = {1981/82}, NUMBER = {2}, PAGES = {147--162}, ISSN = {0025-2611}, CODEN = {MSMHB2}, MRCLASS = {14J30 (14J10)}, MRNUMBER = {641971 (83f:14032)}, MRREVIEWER = {Mary Schaps}, DOI = {10.1007/BF01170131}, URL = {http://dx.doi.org/10.1007/BF01170131}, } @incollection {MoriMukai-ASPM, AUTHOR = {Mori, Shigefumi and Mukai, Shigeru}, TITLE = {On {F}ano {$3$}-folds with {$B_{2}\geq 2$}}, BOOKTITLE = {Algebraic varieties and analytic varieties ({T}okyo, 1981)}, SERIES = {Adv. Stud. Pure Math.}, VOLUME = {1}, PAGES = {101--129}, PUBLISHER = {North-Holland, Amsterdam}, YEAR = {1983}, MRCLASS = {14J30}, MRNUMBER = {715648 (85b:14055)}, MRREVIEWER = {I. Dolgachev}, } @incollection {NikQuot, AUTHOR = {Nikulin, V. V.}, TITLE = {Quotient-groups of groups of automorphisms of hyperbolic forms by subgroups generated by {$2$}-reflections. {A}lgebro-geometric applications}, BOOKTITLE = {Current problems in mathematics, {V}ol. 18}, PAGES = {3--114}, PUBLISHER = {Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Informatsii, Moscow}, YEAR = {1981}, MRCLASS = {10C02 (14J25)}, MRNUMBER = {633160 (83c:10030)}, MRREVIEWER = {I. Dolgachev}, } @misc {okada, AUTHOR = {Okada, Takuzo}, TITLE = {Stable rationality of cyclic covers of projective spaces}, NOTE = {{\tt arXiv:1604.08417}}, YEAR = {2016}, } @article {persson, AUTHOR = {Persson, Ulf}, TITLE = {Horikawa surfaces with maximal {P}icard numbers}, JOURNAL = {Math. Ann.}, FJOURNAL = {Mathematische Annalen}, VOLUME = {259}, YEAR = {1982}, NUMBER = {3}, PAGES = {287--312}, ISSN = {0025-5831}, CODEN = {MAANA3}, MRCLASS = {14J05 (14J25)}, MRNUMBER = {661198}, MRREVIEWER = {G. van der Geer}, DOI = {10.1007/BF01456942}, URL = {http://dx.doi.org/10.1007/BF01456942}, } @misc{pirutka-survol, author = {Pirutka, Alena}, title = {Varieties that are not stably rational, zero-cycles and unramified cohomology}, note = {{\tt arXiv:1603.09261}}, year = {2016}, } @article {Voisin, AUTHOR = {Voisin, Claire}, TITLE = {Unirational threefolds with no universal codimension {$2$} cycle}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {201}, YEAR = {2015}, NUMBER = {1}, PAGES = {207--237}, ISSN = {0020-9910}, MRCLASS = {14M20}, MRNUMBER = {3359052}, DOI = {10.1007/s00222-014-0551-y}, URL = {http://dx.doi.org/10.1007/s00222-014-0551-y}, } @article {CTS, AUTHOR = {Colliot-Th{\'e}l{\`e}ne, J.-L. and Skorobogatov, A. N.}, TITLE = {{$R$}-equivalence on conic bundles of degree {$4$}}, JOURNAL = {Duke Math. J.}, FJOURNAL = {Duke Mathematical Journal}, VOLUME = {54}, YEAR = {1987}, NUMBER = {2}, PAGES = {671--677}, ISSN = {0012-7094}, CODEN = {DUMJAO}, MRCLASS = {14J20 (11E76 14C25 14J26)}, MRNUMBER = {899411 (88i:14032)}, MRREVIEWER = {Noriko Yui}, DOI = {10.1215/S0012-7094-87-05429-9}, URL = {http://dx.doi.org/10.1215/S0012-7094-87-05429-9}, } @article {CorKun, AUTHOR = {Cortella, Anne and Kunyavski{\u\i}, Boris}, TITLE = {Rationality problem for generic tori in simple groups}, JOURNAL = {J. Algebra}, FJOURNAL = {Journal of Algebra}, VOLUME = {225}, YEAR = {2000}, NUMBER = {2}, PAGES = {771--793}, ISSN = {0021-8693}, CODEN = {JALGA4}, MRCLASS = {14L10 (14E08)}, MRNUMBER = {1741561 (2001c:14070)}, MRREVIEWER = {Tatiana V. Fomina}, DOI = {10.1006/jabr.1999.8150}, URL = {http://dx.doi.org/10.1006/jabr.1999.8150}, } @article {Sal, AUTHOR = {Salberger, P.}, TITLE = {Zero-cycles on rational surfaces over number fields}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {91}, YEAR = {1988}, NUMBER = {3}, PAGES = {505--524}, ISSN = {0020-9910}, CODEN = {INVMBH}, MRCLASS = {14C25 (11G35 11R34 14G25 19E15)}, MRNUMBER = {928495 (89c:14010)}, MRREVIEWER = {K. R. Coombes}, DOI = {10.1007/BF01388784}, URL = {http://dx.doi.org/10.1007/BF01388784}, } @article {Sar, AUTHOR = {Sarkisov, V. G.}, TITLE = {On conic bundle structures}, JOURNAL = {Izv. Akad. Nauk SSSR Ser. Mat.}, FJOURNAL = {Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya}, VOLUME = {46}, YEAR = {1982}, NUMBER = {2}, PAGES = {371--408, 432}, ISSN = {0373-2436}, MRCLASS = {14J40 (14E05 14J10)}, MRNUMBER = {651652 (84h:14047)}, MRREVIEWER = {Daniel Coray}, } @article {sko, AUTHOR = {Skorobogatov, Alexei N.}, TITLE = {On a theorem of {E}nriques-{S}winnerton-{D}yer}, JOURNAL = {Ann. Fac. Sci. Toulouse Math. (6)}, FJOURNAL = {Toulouse. Facult\'e des Sciences. Annales. Math\'ematiques. S\'erie 6}, VOLUME = {2}, YEAR = {1993}, NUMBER = {3}, PAGES = {429--440}, ISSN = {0240-2955}, MRCLASS = {14G05 (14J26 14M15)}, MRNUMBER = {1260765 (95b:14018)}, MRREVIEWER = {P. Abellanas}, URL = {http://www.numdam.org/item?id=AFST_1993_6_2_3_429_0}, } @article {Springer, AUTHOR = {Springer, Tonny Albert}, TITLE = {Sur les formes quadratiques d'indice z\'ero}, JOURNAL = {C. R. Acad. Sci. Paris}, VOLUME = {234}, YEAR = {1952}, PAGES = {1517--1519}, MRCLASS = {09.1X}, MRNUMBER = {0047021}, MRREVIEWER = {W. H. Durfee}, } @article {totaro-JAMS, AUTHOR = {Totaro, Burt}, TITLE = {Hypersurfaces that are not stably rational}, JOURNAL = {J. Amer. Math. Soc.}, FJOURNAL = {Journal of the American Mathematical Society}, VOLUME = {29}, YEAR = {2016}, NUMBER = {3}, PAGES = {883--891}, ISSN = {0894-0347}, MRCLASS = {14E08 (14J45 14J70)}, MRNUMBER = {3486175}, DOI = {10.1090/jams/840}, URL = {http://dx.doi.org/10.1090/jams/840}, } @misc {totaro-15, AUTHOR = {Totaro, Burt}, TITLE = {Rationality does not specialize among terminal varieties}, NOTE = {{\tt arXiv:1506:00968}}, YEAR = {2015}, } @misc{voisin-stable, AUTHOR = {Voisin, Claire}, TITLE = {({S}table) rationality is not deformation invariant}, note = {{\tt arXiv:1511.03591}}, year = {2015}, } @book {voisin-book, AUTHOR = {Voisin, Claire}, TITLE = {Hodge theory and complex algebraic geometry. {II}}, SERIES = {Cambridge Studies in Advanced Mathematics}, VOLUME = {77}, EDITION = {English}, NOTE = {Translated from the French by Leila Schneps}, PUBLISHER = {Cambridge University Press, Cambridge}, YEAR = {2007}, PAGES = {x+351}, ISBN = {978-0-521-71802-8}, MRCLASS = {32J25 (14C30 14D07 32G20)}, MRNUMBER = {2449178}, } @article {VoisinJEMS, AUTHOR = {Voisin, Claire}, TITLE = {On the universal {$\CH_0$} group of cubic hypersurfaces}, JOURNAL = {J. Eur. Math. Soc. (JEMS)}, FJOURNAL = {Journal of the European Mathematical Society (JEMS)}, volume = {to appear}, NOTE = {{\tt arXiv:1407.7261v2}}, YEAR = {2014}, } @article {Vos2, AUTHOR = {Voskresenskii, Valentin E.}, TITLE = {Stably rational algebraic tori}, NOTE = {Les XX{\`e}mes Journ{\'e}es Arithm{\'e}tiques (Limoges, 1997)}, JOURNAL = {J. Th\'eor. Nombres Bordeaux}, FJOURNAL = {Journal de Th\'eorie des Nombres de Bordeaux}, VOLUME = {11}, YEAR = {1999}, NUMBER = {1}, PAGES = {263--268}, ISSN = {1246-7405}, MRCLASS = {14E08 (14L15 14M20)}, MRNUMBER = {1730444 (2001d:14019)}, MRREVIEWER = {Philippe Gille}, URL = {http://jtnb.cedram.org/item?id=JTNB_1999__11_1_263_0}, }